Skip to content
Includes Expert Content
Is it possible to become allergic to Suboxone after 7yrs of being on it????
avatar
modiggityson posted:
Within the last 2 weeks every time I take my dosage (4mg) in the morning 2-4mg in the afternoon I get light headed my muscles stiffen, chest pains, & I feel like I'm gonna faint. It's scary & I find it weird since I've been on it so long. Anybody else experience this? It feels like a mini-overdose ever time I take my meds. It's terrible!!!
Reply
 
avatar
Betty Ford Center
James Golden, MD responded:
Suboxone contains buprenorphine, which is an opiate, so the chemistry of your brain may be changing because you have been on this medication for so long.

I would recommend you schedule an appointment with a physician who is familiar with this drug and prescribes it frequently - an addiction medicine specialist, if possible.


Featuring Experts from Betty Ford Center

Peter Przekop, D.O., Ph.D., developed and directs the chronic pain track at the Betty Ford Center . Since 2004, he has been a member of the faculty...More

Helpful Tips

Emoticon List
Old time emoticon list below with some notes You may see them sometimes even in Internet Explorer 6 when in a thread.. But IE6 isn't ... More
Was this Helpful?
17 of 29 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.